# SDR FDEA200902040455

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR TOP DOOR STOP HOUSING AFT SIDE  HAS WORN SPOT FROM CHAFING.  BLENDED L2 DOOR TOP STOP FITTING, AFT SIDE,  FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02 FIG 101 DET. XI.   REMOVED DOOR STOP FTG IAW SRM 51-40-02.  FABRICATED NEW DOOR STOP FITTING.  INSTALLED NEW DOOR STOP FITTING IAW SRM 51-40-02.  THIS REPAIR IS CATEGORY "A" MAJOR REPAIR.
